Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
COUNT DATA MODELS WITH VARIANCE OF UNKNOWN FORM - AN APPLICATION TO AHEDONIC MODEL OF WORKER ABSENTEEISM
Autore:
DELGADO MA; KNIESNER TJ;
Indirizzi:
UNIV CARLOS III MADRID MADRID SPAIN INDIANA UNIV BLOOMINGTON IN 47405
Titolo Testata:
Review of economics and statistics
fascicolo: 1, volume: 79, anno: 1997,
pagine: 41 - 49
SICI:
0034-6535(1997)79:1<41:CDMWVO>2.0.ZU;2-D
Fonte:
ISI
Lingua:
ENG
Soggetto:
MAXIMUM-LIKELIHOOD METHODS; GENERALIZED LEAST-SQUARES; EFFICIENT ESTIMATION; REGRESSION; HETEROSKEDASTICITY; DEMAND;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Physical, Chemical & Earth Sciences
Citazioni:
35
Recensione:
Indirizzi per estratti:
Citazione:
M.A. Delgado e T.J. Kniesner, "COUNT DATA MODELS WITH VARIANCE OF UNKNOWN FORM - AN APPLICATION TO AHEDONIC MODEL OF WORKER ABSENTEEISM", Review of economics and statistics, 79(1), 1997, pp. 41-49

Abstract

We examine an econometric model of counts bf worker absences due to illness in a sluggishly adjusting hedonic labor market. We compare three estimators that parameterize the conditional variance-least squares,Poisson, and negative binomial pseudo maximum likelihood-to generalized least squares (GLS) using nonparametric estimates of the conditional variance. Our data support the hedonic absenteeism model. Semiparametric GLS coefficients are similar in sign, magnitude, and statistical significance to coefficients where the mean and variance of the errorsare specified ex ante. In our data, coefficient estimates are sensitive to a regressor list but not to the econometric technique, includingcorrecting for possible heteroskedasticity of unknown form.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 09/07/20 alle ore 22:51:09